?

Log in

No account? Create an account
Blah - The Road
Not All Who Wander Are Lost

Juan
Date: 2003-10-14 16:38
Subject: Blah
Security: Public
Blah Blah Blah.

I'm thinking of discontinuing my new stomach pills because they make me dizzy and drowsy. I called the doc and he said that this was the only medicine available in the U.S. that is for my problem so try to take a half pill a day. He said there is another one but you have to get it from another country and have it shipped here (proabably without insurance helping) and it was a pain to get.
So if I still feel dizzy with the reduced dosage I'll just not have to take anything. Oh well. I'm feeling better without taking it anyway. When I take it I have to end up drinking coffee which is probably worse for my stomach.

My mom's staying with me a few days this week. She needs to rest up a bit.

No quizzes or crush surveys or memes for me.

I need a vacation.
Post A Comment | 1 Comment | | Link






twenty pounds of crazy in a ten pound bag: Tongue action
User: denimdoll
Date: 2003-10-14 20:13 (UTC)
Subject: Blah.
Keyword:Tongue action
Sorry you're feeling so crappy. Hopefully the reduced dosage of the meds will help.

I know what you mean about needing a vacation. You should take a few days and go away somewhere, just for fun. I know you need the break.

*hugs*
Reply | Thread | Link



browse
my journal
January 2011